# SDR UALA2011060202700

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 29,077 hours, 13,010 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT GALLEY BURNING SMELL WHICH SMELLED LIKE BURNT POPCORN.  MAINT TEXT: FLT CREW VERBAL, FLT ATT REPORTED BURNT POPCORN SMELL AROUND ROW 25-26 THAT WAS  INTERMITTENT DURING DESCENT AT 25000', TURNED AFT GLY PWR OFF PER SAMC.  SMELL ISOLATED TO AFT CABIN AND DISSIPATED ON LANDING.  CHECKED AFT LAVS, LIGHTS, RESTORED AFT GLY PWR, RAN ALL GLY EQUIP, RAN APU AND PACKS, CHECKED AFT CARGO PIT AND E&E COMPTS, NO SMELL OR DISCREPANCY NOTED.  NOTE DF377 L RECIRC DF'D, NO MSG'S  PER CREW DURING FLT OR ON PFR.
